Difficulties swallowing effect of Seroquel

We have 791 consumer reports for Seroquel. Difficulties swallowing effect occurred in 1%.

Patients statistics on Difficulties swallowing side effect for Seroquel

Female
Male

Average weight in Lbs
152.36
165.35

Average height in Ft
5′ 5″
6′ 2″

Average age
37
27

Seroquel Circle Diagram 10 consumers of 791 reported about Difficulties swallowing

  1. Tami R. Nichols says:
    3.5 rating

    Seroquel for Delusion; Hallucinations; Depression

    Unfortunately, I have been greatly increased by Seroquel.This, however, in combination with a significant hypofunction of the thyroid.I also take other medications, Trevilor, L-thyroxine, Melperon and Lyrica.Unfortunately, this is not otherwise feasible. Under the Medikamet Seroquel in combination with the other drugs, I feel really great. Sleep better, hardly any fears, good mood usw..Ich can recommend it quiet conscience. Only a few side effects are constant colds and dysphagia, but I like to accept. Sometimes it annoys, but on the whole, I get along well with it.

  2. Kelly J. Smith says:
    4.5 rating

    Seroquel for Psychosis

    Seroquel definitely worked for me against the ever-threatening fat psychosis. That’s what all the other medicines of the past 16 years have done. Like all these medications, Seroquel made quite dramatic side effects: soon after taking it, it forces you into a tiredness, dullness, sometimes I thought I was going to pass out. After about a quarter of an hour passed this consciousness-clouded phase, but really powerful I was then the whole day nicht.Der blood pressure went as an outside sign for it in the basement.There was that falling asleep, the combination of stuffy nose, difficulty swallowing and pressure the chest led to suffocation attacks. After about 2 years this subsided, because the dose was lower. The weight was about the same (I have since the ingestion of neuroleptics anyway 20-30 pounds overweight) As a really corrosive NW Restless Leg syndrome came to falling asleep. That and the fear of suffocation made me afraid to fall asleep. On the other hand, I was given Tavor. I’ll take that today (at night). Since April of this year I take the new Seroquel prolong. That too makes you tired. But you only take it once a day because it’s the slow release version of Seroquel. I take it to the night (300 mg). At the same time I carried out a nutritional change. Nevertheless, I took 10 kilos. The weight gain has come to a standstill in the meantime, I also have no more suffocating attacks, and so, after a while, I also lose the fear of falling asleep. I rarely have restless legs, especially if I eat something sweet at night AFTER taking it. Oh yes, since 1996 I have nocturnal seizures, but can not establish a causal relationship with the tablets. But one observation is clear: granulated sugar, eaten after the night medication, made me restless-leg u, on the other hand, only helped getting up and running around, although I was totally tired. The paradox was that I got up, but magically dressed in the fridge, always looking for something edible-a vicious circle. I’ll do it now, but I’ll avoid anything where there’s sugar in it. Now the legs only rarely twitch. Conclusion: Any NW have probably all meds, great is not. But I’ve learned that I can not get along without it (I can only speak for myself), I’ve tried it without it, which resulted in an unprecedented boost. Now I swallow the tablets. I think that the body gets used to the drugs, sometimes to formulate cautious … and advise to slow, gradual reduction to individual optimal dose (maybe down to zero). I myself made a cold withdrawal and that was – as I said – fatal. The Seroquel prolong I can tolerate halfway, but I still find myself too weak, which often makes me dissatisfied. It does not do this fainting state like Seroquel, but it spreads the fatigue evenly throughout the day. Nochwas: For years I had dyskinesia, long-term consequences of Haldol / Rispedal; Now hands and feet do not feel like it anymore, maybe this is also due to yoga and meditation. Or the new medication … who knows?

  3. Lois A. Ledford says:
    4.5 rating

    Seroquel for Mania

    First had Seroquel and had only problems. I felt dizzy, just intoxicated. Had itching and water retention in the legs to do and finally came to swallowing problems and I almost suffocated. Now I get Ergenyl Chrono and I’m super clear. I am calmer and can better deal with my illness. My judgment is sharper and more critical. At the current level – I could imagine with the disease in support of the Ergenyl Chrono my quality of life and those of my environment (in connection with me) to be able to improve for me. I did not gain weight on both medications, lost 3kg, and did not get it again.